MAUDE Adverse Event Report: STRYKER GMBH KIRSCHNER WIRE FIXOS Ø0.9MM / L70MM, MARKED, TIPS TROCAR; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACH

STRYKER GMBH KIRSCHNER WIRE FIXOS Ø0.9MM / L70MM, MARKED, TIPS TROCAR; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACH
Catalog Number AGK09070M
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 05/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient implanted on (b)(6) 2023 with agk09070m is getting worse.It was reported that the patient is allergic to nickel.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.Any documented or suspected material sensitivity is clearly contraindicated in the labelling.Since the issue cannot be confirmed due to lack of evidence like the device and patient¿s information, a definitive root cause cannot be given.However, based on available information, the issue is most probably related to user and patient related factors.It is the responsibility of the surgeon to check the allergies of a patient prior to the implantation.Also when checked the chemical composition of the kwire shows that its does contain nickel and as soon as there is knowledge of an allergy the material has to be taken out.If any further information is provided, the complaint report will be updated.

Brand Name
KIRSCHNER WIRE FIXOS Ø0.9MM / L70MM, MARKED, TIPS TROCAR
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACH
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20074895
Report Number0008031020-2024-00336
Device Sequence Number11512634
Product Code HWE
UDI-Device Identifier07613252257851
UDI-Public07613252257851
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberAGK09070M
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2023
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown